# SDR AALA202501143372

- Difficulty date: December 22, 2024
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 44,046 hours, 18,568 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD ENTRY DOOR FUSELAGE CUTOUT FORWARD FRAME-MOUNTED LOWER LATCH TRACK FITTING HAS A GOUGE. REMOVED AND REPLACED FORWARD ENTRY DOOR FUSELAGE CUTOUT FORWARD FRAME LOWER LATCH TRACK FITTING. PER B737NG SRM 51-40-02-0G. PERFORMED SATISFACTORY ADJUSTMENT AND OPERTIONAL CHECK OF FORWARD ENTRY DOOR, PER B737NG AMM 52-11-00.
